Journal article icon

Journal article

HEISENBERG SPIN CLASSES WITH UNIAXIAL ANISOTROPY

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Role:
Author
Journal:
JOURNAL OF MAGNETISM AND MAGNETIC MATERIALS
Volume:
31-4
Issue:
FEB
Pages:
1417-1418
Publication date:
1983-01-01
DOI:
ISSN:
0304-8853
URN:
uuid:341372b9-c250-4714-b1d7-5473cc9dfb5c
Source identifiers:
15748
Local pid:
pubs:15748

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP